Hello. I had fat removed from my legs. The two holes under the buttocks resulted in some thick scars that I had later had injected with something that eats away the scar tissue. I am now left with two "indentations" where the scar removal liquid apparently also ate away at healthy tissue. What can I do for this condition? Thank you!
Filler for Indentation from Scar Injection?
Doctor Answers 4
Indentation of your scar, after a steroid injection, is relatively common.
It's fairly common to end up with a slight indentation in an area of scar that was treated with steroids.
The remedy is fairly straightforward. These indentations may be significantly improved by an Injectable Filler treatment. I would personally use Silikon-1000 for permanent results. In my experience, Silikon-1000 is excellent for hypotrophic depressed scar tissue in the lower extremities; especially small scars from liposuction cannulae.
I hope you find this helpful.
Treatment of indents after overzealous scar injections
Kenalog is commonly injected into hypertrophic or keloid scars to flatten and soften them. If the injection is too deep and/or the keloid concentration to high the skin can be thinned and the underlying fat cells can be killed. This is seen from the outside as an indent. The only treatment available is to liposuction a small amount of fat from elsewhere on the body and inject it into the indent.
Scar indentation made need fat transfer
You probably received kenelog for scar resolution. Kenolog can unfortunately melt fat too since it is a steroid. The best way to treat the indentation is fat transfer in my opinion now. Fat can be grafted under the indentation to correct for this. More than one attempt may be needed.
You might also like...
Depression from scar treatment
You likely had kenalog injection to the area. In some instances, this will improve with time. In other instances it will remain depending on whether the original problem was due to fat or scar. IF the depression persists, you could consider a filler or fat injections
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.